# SDR AALA20001010

- Difficulty date: May 31, 2000
- Submitted: August 25, 2000
- Operation: Air carrier
- Aircraft: N286AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49298
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STATION 160 LONGERON 4 LEFT CRACKED.  CUT OUT DAMAGED AREA AND INSTALLED STRINGER SPLICE PER SRM 53-02 PAGE 1 FIG 18.  (M)
